Follow
Ming Mei
Ming Mei
Professor of Mathematics, Champlain College St.-Lambert, and McGill University, Canada
Verified email at champlaincollege.qc.ca - Homepage
Title
Cited by
Cited by
Year
Asymptotic stability of travelling waves for Nicholson's blowflies equation with diffusion
M Mei, JWH So, MY Li, SSP Shen
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 134 (3 …, 2004
1962004
Traveling wavefronts for time-delayed reaction–diffusion equation:(I) local nonlinearity
M Mei, CK Lin, CT Lin, JWH So
Journal of Differential Equations 247 (2), 495-510, 2009
1662009
Global stability of monostable traveling waves for nonlocal time-delayed reaction-diffusion equations
M Mei, C Ou, XQ Zhao
SIAM Journal on Mathematical Analysis 42 (6), 2762-2790, 2010
1492010
Convergence to Travelling Fronts of Solutions of the p‐System with Viscosity in the Presence of a Boundary
A Matsumura, M Mei
Archive for rational mechanics and analysis 146 (1), 1-22, 1999
1431999
Traveling wavefronts for time-delayed reaction–diffusion equation:(II) Nonlocal nonlinearity
M Mei, CK Lin, CT Lin, JWH So
Journal of Differential Equations 247 (2), 511-529, 2009
1262009
Asymptotic behaviour of solutions of the hydrodynamic model of semiconductors
H Li, P Markowich, M Mei
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 132 (2 …, 2002
1132002
Stability of strong travelling waves for a non-local time-delayed reaction–diffusion equation
M Mei, JWH So
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (3 …, 2008
1042008
Exponential stability of nonmonotone traveling waves for Nicholson's blowflies equation
CK Lin, CT Lin, Y Lin, M Mei
SIAM Journal on Mathematical Analysis 46 (2), 1053-1084, 2014
992014
Large-time behavior of solution for generalized Benjamin–Bona–Mahony–Burgers equations
M Mei
Nonlinear Analysis: Theory, Methods & Applications 33 (7), 699-714, 1998
801998
Stability of non-monotone critical traveling waves for reaction–diffusion equations with time-delay
IL Chern, M Mei, X Yang, Q Zhang
Journal of Differential Equations 259 (4), 1503-1541, 2015
762015
On travelling wavefronts of Nicholson's blowflies equation with diffusion
CK Lin, M Mei
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (1 …, 2010
732010
Best Asymptotic Profile for Hyperbolic p-System with Damping
M Mei
SIAM Journal on Mathematical Analysis 42 (1), 1-23, 2010
732010
Convergence to nonlinear diffusion waves for solutions of the initial boundary problem to the hyperbolic conservation laws with damping
P Marcati, M Mei
Quarterly of Applied Mathematics 58 (4), 763-784, 2000
722000
Large Time Behavior of Solutions to n-Dimensional Bipolar Hydrodynamic Models for Semiconductors
F Huang, M Mei, Y Wang
SIAM journal on mathematical analysis 43 (4), 1595-1630, 2011
692011
Lq-decay rates of solutions for Benjamin–Bona–Mahony–Burgers equations
M Mei
Journal of differential equations 158 (2), 314-340, 1999
671999
Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping
P Marcati, M Mei, B Rubino
Journal of Mathematical Fluid Mechanics 7 (Suppl 2), S224-S240, 2005
642005
Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity
R Huang, M Mei, Y Wang
arXiv preprint arXiv:1103.2498, 2011
632011
Asymptotic convergence to stationary waves for unipolar hydrodynamic model of semiconductors
F Huang, M Mei, Y Wang, H Yu
SIAM journal on mathematical analysis 43 (1), 411-429, 2011
632011
Remark on stability of traveling waves for nonlocal Fisher-KPP equations
M Mei, Y Wang
Int. J. Numer. Anal. Model. Ser. B 2 (4), 379-401, 2011
592011
Long-time behavior of solutions to the bipolar hydrodynamic model of semiconductors with boundary effect
F Huang, M Mei, Y Wang, T Yang
SIAM Journal on Mathematical Analysis 44 (2), 1134-1164, 2012
532012
The system can't perform the operation now. Try again later.
Articles 1–20